# SDR SWAA2025021388976

- Difficulty date: January 23, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 30,073 hours, 14,843 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY AFT WALL STA 663 AND APPROX. LBL 8 VAPOR BARRIER ATTACH ANGLE IS CRACKED AT RIVET HOLE IN VERTICAL FLANGE.<[01] PERFORMED DETAILED VISUAL INSPECTION PER SRM57-10-10-2R-5 AND HFEC HOLE AND SURFACE INSPECTIONS PER 737NDT PART 6 51-00-00 OF REPAIR AREA. NO DEFECTS NOTED.;[02] FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5.;[03] C/W RII INSPECTION OF CA#2.;[04] OK TO INSTALL REPAIR PARTS.;[05] C/W INSPECTION OF FASTENER INSTALL COMMON TO CENTER TANK ONLY AND CAP SEAL;[06] INSPECTED THE WORK PERFORMED ON STEPS 1 AND 2; NO DEFECTS NOTED.;[07] REPAIRED ATTACH L ANGLE IN R/H A/C BAY AFT WALL STA 663 IAW SRM 57-10-10-2R-5;[08] INSPECTED / VERIFIED THE WORK PERFORMED ON CORRECTIVE ACTION #7; NO DEFECTS NOTED.
